MathSciNet Relay Station
MathSciNet bibliographic data
MR2578853 47J25 (47H09)
Qin, Xiaolong; Cho, Sun Young; Kang, Shin Min On hybrid projection methods for asymptotically quasi-$\phi$-nonexpansive mappings. Appl. Math. Comput. 215 (2010), no. 11, 3874–3883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement